# SDR CA070506002

- Difficulty date: May 5, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,352 hours
- Engine: Ge CF343A1
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 22850020113
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED MAINTENANCE CHECK, AFTER FAN COWL RT REMOVAL, STRUCTURAL DAMAGE WAS OBSERVED ON THE INLET COWL BY THE CAPPED 14TH STAGE BLEED AIR DUCT.  DAMAGE WAS OBSERVED ON THE REMOVED FAN COWL, SAME AREA, AS WELL. MAINTENANCE PROCEED TO REPLACE THE FAN COWL AND THE INLET COWL. AIRFRAME HOURS=26110:41. CYCLES= 21307. (TC NR 20070506002)
